# SDR 2024FA0000321

- Difficulty date: April 17, 2024
- Submitted: April 17, 2024
- Operation: General aviation
- Aircraft: N941G
- Make and model: Piper PA-28-181
- Aircraft serial: 2881080
- Aircraft time: 4,226 hours
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Stiffener
- Part number: 99473000
- Condition: Cracked
- Location: Zone 100
- Part time: 4,226 hours
- Component: Skin, Piper
- Component part number: 99469003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE AFT LWR SKIN, TAIL STIFFENER CRACKED. REPLACED WITH NEW
